# SDR DXTA200803124

- Difficulty date: June 14, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N948QS
- Make and model: Cessna 750
- Aircraft serial: 7500149
- System (JASC): 3411 · Pitot/Static System
- Part: Static Port
- Condition: Obstructed
- Stage of operation: TO
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: C

## Discrepancy

AT AIRSPEED ALIVE, MACH TRIM & YD KICK OFF AND BOTH AMBER CAS MESSAGES ON EICAS.  ABORTED T/O.  T/S SYSTEM LT STATIC PORT BLOCKED CLEANED STATIC PORT. PERFORMED LEAK CHECKS. FOUND PILOTS SIDE LEAK RATE HIGH FIXED LOOSE FITTING ON PILOTS STATIC SYSTEM. SYSTEM LEAK AND OP'S CHECKS SATISFACTORY AT THIS TIME. ALL WORK DONE IAW MM 34-11-00 AND FAR 91.411 AND FAR 91.413.
